MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L DE C.V. KYPHON EXPRESS; ARTHROSCOPE

MEDTRONIC MEXICO S. DE R.L DE C.V. KYPHON EXPRESS; ARTHROSCOPE
Catalog Number KE202
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre-operative diagnosis: osteoporosis with vertebral compression fractures it was reported that intra-op, balloon tore and was stuck against the working cannula that had slightly bent on introduction as the bone was sclerotic.Balloon would not pull out so the entire cannula was removed and this released the balloon.The trocar was reintroduced and the procedure was completed successfully with the original product.No patient complications occurred as a result of the event.

Brand Name
KYPHON EXPRESS
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L DE C.V.
avenida paseo cucapah # 10510
parque industrial ei lago
tijuana 22570
MX  22570
MDR Report Key7841127
Report Number9612164-2018-02264
Device Sequence Number11097192
Product Code HRX
UDI-Device Identifier00643169143753
UDI-Public00643169143753
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K123771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKE202
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2018
Initial Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1